# SDR SCNA97222

- Difficulty date: May 20, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N285SC
- Make and model: Boeing 727-2J4
- Aircraft serial: 21676
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: 1A21523
- Condition: Corroded
- Location: Bs 405
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY MAINTENANCE VISIT, THE FLOOR SUPPORT AT STATION 405, BL 12.09 WAS FOUND CORRODED.  REMOVED, FABRICATED, AND INSTALLED NEW ANGLE IAW B727 SRM 53-10-1.
